# SDR MASA200500198

- Difficulty date: March 9, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 9,792 hours, 9,181 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A FLAP FAIL ON APPROACH.  CONTRACT MAINTENANCE WAS ABLE TO REST AND PERFORM OPERATIONAL TEST OF FLAP SYSTEM WITH NO DEFECTS NOTED.
